Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 474, NWS Tulsa, OK

November 4, 2024Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 4, 2024, 5:13 PM CST for Choctaw County, Pushmataha County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2024, 5:13 PM CST (23:13 UTC)
Expired
Nov 4, 2024, 6:00 PM CST
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 129 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 10:52 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
911 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

170 
WUUS54 KTSA 042313
SVRTSA
OKC023-127-050000-
/O.NEW.KTSA.SV.W.0474.241104T2313Z-241105T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
513 PM CST Mon Nov 4 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Pushmataha County in southeastern Oklahoma...
  North central Choctaw County in southeastern Oklahoma...

* Until 600 PM CST.

* At 512 PM CST, a severe thunderstorm was located 5 miles north of
  Messer, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Antlers...                        Clayton...
  Rattan...                         Clayton Lake State Park...
  Snow...                           Tuskahoma...
  Messer...                         Nashoba...
  Kiamichi...                       Oleta...
  Cloudy...                         Corinne...
  Apple...                          Speer...
  Dela...                           Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3417 9568 3468 9533 3468 9525 3452 9494
      3451 9494 3450 9505 3436 9505 3403 9548
TIME...MOT...LOC 2312Z 220DEG 38KT 3416 9550 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
321 
WWUS54 KTSA 042336
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
536 PM CST Mon Nov 4 2024

OKC023-042346-
/O.CAN.KTSA.SV.W.0474.000000T0000Z-241105T0000Z/
Choctaw OK-
536 PM CST Mon Nov 4 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHOCTAW COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3430 9559 3468 9533 3468 9525 3452 9494
      3451 9494 3450 9505 3436 9505 3416 9532
TIME...MOT...LOC 2336Z 220DEG 38KT 3435 9530 

$$

OKC127-050000-
/O.CON.KTSA.SV.W.0474.000000T0000Z-241105T0000Z/
Pushmataha OK-
536 PM CST Mon Nov 4 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR CENTRAL PUSHMATAHA COUNTY...

At 536 PM CST, a severe thunderstorm was located 3 miles north of
Cloudy, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Clayton...                        Clayton Lake State Park...
Snow...                           Nashoba...
Kiamichi...                       Tuskahoma...
Oleta...                          Cloudy...
Corinne...                        Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3430 9559 3468 9533 3468 9525 3452 9494
      3451 9494 3450 9505 3436 9505 3416 9532
TIME...MOT...LOC 2336Z 220DEG 38KT 3435 9530 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
484 
WWUS54 KTSA 050001
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
601 PM CST Mon Nov 4 2024

OKC127-050011-
/O.EXP.KTSA.SV.W.0474.000000T0000Z-241105T0000Z/
Pushmataha OK-
601 PM CST Mon Nov 4 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUSHMATAHA COUNTY HAS
EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3430 9559 3468 9533 3468 9525 3452 9494
      3451 9494 3450 9505 3436 9505 3416 9532
TIME...MOT...LOC 0001Z 220DEG 38KT 3455 9510 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 1:38 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Nov 4, 1:38 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024

A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.

Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.

In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.

In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.

Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024

The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.

Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.

&&

.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024

RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  62  44  69 /  60  10   0   0
FSM   61  69  48  71 / 100  40   0   0
MLC   54  66  44  71 /  90  20   0   0
BVO   48  61  37  68 /  60   0   0   0
FYV   55  67  39  70 / 100  30   0   0
BYV   58  66  44  68 / 100  40   0   0
MKO   54  63  44  69 /  90  20   0   0
MIO   53  62  41  67 /  90  20   0   0
F10   51  62  43  69 /  60  10   0   0
HHW   58  66  46  71 /  90  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.

     Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
     058-063-068-074.

     Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
     064>067-070-071-073.

AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...23
Hazardous weather outlook, Nov 4, 5:06 PM CST, 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
506 PM CST Mon Nov 4 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
506 PM CST Mon Nov 4 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Far eastern and southeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Far eastern and southeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD and HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe weather is ongoing within a line of thunderstorms spreading across
far eastern Oklahoma and southeast Oklahoma and northwest Arkansas.
Tornadoes have been reported at times with storms along this corridor and
this risk will continue through the evening as the storms continue to
spread eastward. Heavy rains and flooding will remain a concern and
flooded roadways should be avoided.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
storms may pose a limited threat for severe weather, although
some uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 4, 1:19 PM CST, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024

ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...

At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Urbanette...
Grandview...                      Blue Eye...
Rockhouse...                      Pleasant Ridge...
Cabanal...                        Oak Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
      3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 1:48 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024

OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...

At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Weleetka...                       Dewar...
Schulter...                       Grayson...
Bearden...                        Castle...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
      3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 3:12 PM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CST Mon Nov 4 2024

OKZ062-063-067-068-042145-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
312 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...EASTERN
MAYES...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH
345 PM CST...

At 312 PM CST, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 4 miles northwest of Salina
to 5 miles northwest of Hulbert. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Locust Grove...                   Salina...
Langley...                        Hulbert...
Spavinaw...                       Disney...
Oaks...                           Hoot Owl...
Peggs...                          Rose...
Spavinaw State Park...            Leach...
Chloeta...                        Twin Oaks...
Sportsmen Acres Community...      Sequoyah State Park...
Strang...                         Snowdale State Park...
Disney Little Blue State Park...  Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3657 9488 3616 9480 3614 9480 3588 9525
      3635 9528
TIME...MOT...LOC 2112Z 228DEG 42KT 3633 9522 3600 9520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Nov 4, 3:56 PM CST, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
356 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Tornado          8 NNE Cookson           35.82N 94.87W
11/04/2024                   Cherokee           OK   Official NWS Obs

            TDS from KINX radar. Spotters report tree
            damage in the area.

&&
Local storm report, Nov 4, 4:08 PM CST, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
408 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Gst     4 NE Christie           36.01N 94.65W
11/04/2024  M76 MPH          Adair              OK   Mesonet

            Wind gust of 76 mph recorded, possibly from
            nearby tornado.

&&

DH
Local storm report, Nov 4, 4:13 PM CST, 1 hour before
Preliminary Local Storm Report
National Weather Service Tulsa OK
413 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     Tornado          2 NE Lake Francis       36.16N 94.51W
11/04/2024                   Benton             AR   Trained Spotter

            Storm spotter observed tornado crossing
            Highway 16 with debris in the air.

&&

DH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 6:20 PM CSTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg115 min
Nov 3, 6:22 PM CSTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner113 min
Nov 3, 6:24 PM CSTSevere Thunderstorm WarningTSAPittsburg51 min
Nov 3, 6:33 PM CSTSpecial Weather StatementTSAMcIntosh27 min
Nov 3, 6:35 PM CSTTornado WarningTSAMcIntosh, Pittsburg9 min
Nov 3, 7:03 PM CSTSevere Thunderstorm WarningTSAPittsburg42 min
Nov 3, 7:07 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg38 min
Nov 3, 7:16 PM CSTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more3 hr
Nov 3, 7:38 PM CSTSpecial Weather StatementTSAHaskell37 min
Nov 3, 7:43 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Nov 3, 8:10 PM CSTSpecial Weather StatementTSALeFlore, Sequoyah35 min
Nov 3, 8:26 PM CSTSpecial Weather StatementTSALatimer34 min
Nov 3, 8:51 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 3, 9:19 PM CSTSpecial Weather StatementTSALatimer26 min
Nov 3, 9:43 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Nov 3, 10:34 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg3 hr
Nov 4, 7:31 AM CSTSpecial Weather StatementTSAPawnee44 min
Nov 4, 8:21 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 4, 8:23 AM CSTRiver Flood WarningTSALeFlore47 hr
Nov 4, 11:22 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee38 min
Nov 4, 11:25 AM CSTSpecial Weather StatementTSACreek35 min
Nov 4, 11:39 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa51 min
Nov 4, 11:42 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee48 min
Nov 4, 11:58 AM CSTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Nov 4, 12:15 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington45 min
Nov 4, 12:20 PM CSTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner40 min
Nov 4, 12:22 PM CSTTornado WarningTSAOsage, Tulsa, Washington25 min
Nov 4, 12:32 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more3 hr
Nov 4, 12:38 PM CSTTornado WarningTSANowata, Rogers, Tulsa, Washington37 min
Nov 4, 12:55 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington50 min
Nov 4, 12:57 PM CSTTornado WarningTSANowata, Rogers, Washington33 min
Nov 4, 1:00 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
Nov 4, 1:03 PM CSTSpecial Weather StatementTSATulsa27 min
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Delaware43 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Cherokee, Delaware50 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSACherokee54 hr
Nov 4, 1:28 PM CSTRiver Flood AdvisoryTSASequoyah24 hr
Nov 4, 1:29 PM CSTTornado WarningTSACraig, Nowata46 min
Nov 4, 1:37 PM CSTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Nov 4, 1:37 PM CSTTornado WarningTSAPittsburg23 min
Nov 4, 1:48 PM CSTSpecial Weather StatementTSAOkfuskee27 min
Nov 4, 1:53 PM CSTSevere Thunderstorm WarningTSACraig, Mayes, Rogers41 min
Nov 4, 1:53 PM CSTTornado WarningTSAPittsburg13 min
Nov 4, 2:00 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner45 min
Nov 4, 2:01 PM CSTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Nov 4, 2:01 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg31 min
Nov 4, 2:03 PM CSTTornado WarningTSACraig, Ottawa27 min
Nov 4, 2:17 PM CSTTornado WarningTSAHaskell, McIntosh, Muskogee, Sequoyah28 min
Nov 4, 2:19 PM CSTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Nov 4, 2:44 PM CSTSevere Thunderstorm WarningTSAOttawa46 min
Nov 4, 2:44 PM CSTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah46 min
Nov 4, 2:56 PM CSTTornado WarningTSACherokee, Wagoner19 min
Nov 4, 3:00 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Nov 4, 3:12 PM CSTSpecial Weather StatementTSAMayes33 min
Nov 4, 3:17 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 3:33 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Nov 4, 3:43 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair32 min
Nov 4, 3:47 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 4:06 PM CSTTornado WarningTSAAdair, Sequoyah39 min
Nov 4, 4:09 PM CSTTornado Warning Tornado observedTSAAdair36 min
Nov 4, 4:26 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Nov 4, 4:32 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Nov 4, 4:42 PM CSTTornado WarningTSAAdair27 min
Nov 4, 5:33 PM CSTTornado WarningTSAPushmataha27 min
Nov 4, 5:50 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah8 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.